# SDR SWAA2012120410207

- Difficulty date: November 26, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 6977185
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HATCH, PULL HANDLE COVER IS BROKEN.  REMOVED & REPLACED RIGHT EMERGENCY EXIT PULL HANDLE PULL COVER IAW AMM 25-21-12-004-001 AND AMM 52-21-12-404-008.
